MathSciNet Relay Station
MathSciNet bibliographic data
MR2219002 47J10 (47H07 47H11 47H14)
Kartsatos, Athanassios G.; Skrypnik, Igor V. On the eigenvalue problem for perturbed nonlinear maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 358 (2006), no. 9, 3851–3881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement